# SDR 2021FA0000421

- Difficulty date: December 18, 2021
- Submitted: December 22, 2021
- Operation: General aviation
- Aircraft: N7203C
- Make and model: Beech 1900C
- Aircraft serial: UB28
- Aircraft time: 36,212 hours, 55,899 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 11438002811
- Part serial: 985A
- Condition: Failed
- Location: Venting
- Part time: 4,960 hours, 6,830 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, THE FLIGHT CREW NOTED A BURNING SMELL.  THE VENT WAS SHUT OFF AND THE SMELL DISSIPATED. BFI MAINTENANCE INSPECTED AND FOUND THAT VENT BLOWER WAS DEFECTIVE.  DEFERRED, VENT BLOWER ON ORDER.
